# SDR MWEA030432

- Difficulty date: October 23, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 40,521 hours, 42,821 cycles
- Engine: Pwa JT8D*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 38334221
- Part serial: P6957
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO HIGH-PRESSURE COMPRESSOR SHAFT SPEED ROTATION WHEN STARTING RT ENGINE, START VALVE OPEN LIGHT DID NOT COME ON.  REMOVED AND REPLACED ENGINE STARTER.
